# SDR 05FDEA03398

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 9,474 hours, 5,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME 20A SKIN IS GOUGE AND SCRATCH LWR FWD CORNER OF CARGO DOOR.  COMPLIED WITH EA 6-533092960 REF N00212.
